# SDR DALA2015090905507

- Difficulty date: September 8, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N907DL
- Make and model: Doug MD-88
- Aircraft serial: 49538
- Aircraft time: 74,150 hours, 56,815 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Broken
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW FOUND GIRT BAR LANYARD AT L1 DOOR BROKEN.  MAINTENACE INSTALLED A NEW LANYARD.
